On perfect ideals of seminearrings

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this paper, we present the notion of perfect ideal of a seminearring S and prove that the kernel of a seminearring homomorphism is a perfect ideal. We show that the quotient structure S/I is isomorphic to the structure ST(I). Finally, we prove isomorphism theorems in seminearrings by using tame condition.

Original languageEnglish
Pages (from-to)823-842
Number of pages20
JournalBeitrage zur Algebra und Geometrie
Issue number4
Publication statusPublished - 12-2021

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'On perfect ideals of seminearrings'. Together they form a unique fingerprint.

Cite this